MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74027281
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 01/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that poly post broke off requiring to be revised.Therefore, no backup device required and no delay recorded.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The photo provided confirms the top of the insert is broken off the device.The clinical/medical team concluded, it has been communicated that no clinical documents are available.Therefore, no thorough clinical assessment of the reported issue can be rendered.Should additional information be provided, the clinical/medical investigation task will be reopened.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8307001
Report Number1020279-2019-00454
Device Sequence Number11175137
Product Code JWH
UDI-Device Identifier00885556178317
UDI-Public00885556178317
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Catalogue Number74027281
Device Lot Number11KM07848
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer01/16/2019
01/16/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date06/10/2019
06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;